Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On marvelon pill, bulimic, feels anxiety. Suggestion

Hi, I have recently gone back onto the contraceptive Marvelon pill , I am also bulimic. I want to make sure the pill is fully digested and is going to work before i m having to make myself sick. Right now i take my pill in the mornings, but the desire to want to be sick is still there. Im feeling a lot of anxiety right now in the mornings because i want to keep my pill working, but i also binge an then need to be sick. Please help. Laura
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
If you are bulimic, the pill is not for you.
Please use a Nuvaring ( vaginal ring ) or a patch.
That has the same action as birth control but your vomiting wont affect it.
Seek treatment for your bulimia.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor